Alert archive / Minnesota / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 83, NWS Grand Forks, ND

June 14, 20084 counties in Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 14, 2008, 9:25 PM CDT for 4 counties in Minnesota. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2008, 9:25 PM CDT (02:25 UTC)
Expired
Jun 14, 2008, 10:15 PM CDT
In force
50 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon

Counties Becker County, MN, Beltrami County, MN, Clearwater County, MN, Hubbard County, MN

What was reported inside it

TimeReportWhereRemark
Jun 14, 9:30 PM CDTTSTM WND DMG3 N Becida, MN6 TO 8 INCH TREE BRANCHES DOWN.
Jun 14, 9:40 PM CDTTSTM WND DMG10 N Park Rapids, MN2 SIX INCH DIAMETER TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 3:01 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 2.4 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2008-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 27 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2008-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 50 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
27 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
1696 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
50 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KFGF 150225
SVRFGF
MNC005-007-029-057-150315-
/O.NEW.KFGF.SV.W.0083.080615T0225Z-080615T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
925 PM CDT SAT JUN 14 2008

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BELTRAMI COUNTY IN NORTH CENTRAL MINNESOTA...
  THIS INCLUDES THE CITY OF BEMIDJI...
  HUBBARD COUNTY IN NORTH CENTRAL MINNESOTA...
  EASTERN BECKER COUNTY IN NORTHWEST MINNESOTA...
  SOUTHERN CLEARWATER COUNTY IN NORTHWEST MINNESOTA...

* UNTIL 1015 PM CDT

* AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST OF EBRO TO 4
  MILES EAST OF BAD MEDICINE LAKE TO 4 MILES SOUTHEAST OF TOAD
  LAKE...MOVING TO THE EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BAGLEY...UPPER RICE LAKE AND TWO INLETS AT 930 PM CDT
  SHEVLIN...ALIDA AND LAKE ITASCA AT 935 PM CDT
  PARK RAPIDS...SOLWAY AND BECIDA AT 945 PM CDT
  DORSET AND HUBBARD AT 950 PM CDT

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

LAT...LON 4740 9466 4732 9465 4680 9466 4683 9554
      4714 9542 4760 9555 4758 9441 4741 9441
TIME...MOT...LOC 0225Z 271DEG 37KT 4746 9545 4714 9527
          4683 9539

$$

JK
3 follow-up statements
000 
WWUS53 KFGF 150246
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
946 PM CDT SAT JUN 14 2008

MNC007-029-057-150315-
/O.CON.KFGF.SV.W.0083.000000T0000Z-080615T0315Z/
HUBBARD MN-CLEARWATER MN-BELTRAMI MN-
946 PM CDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN BELTRAMI...EAST CENTRAL CLEARWATER AND HUBBARD
COUNTIES...

AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF SOLWAY TO 5 MILES NORTH
OF EMMAVILLE TO NEAR HUBBARD...MOVING TO THE EAST AT 45 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  WILTON...NEVIS AND KABEKONA BY 955 PM CDT...
  BEMIDJI...LAPORTE...BADOURA AND AKELEY BY 1000 PM CDT...
  LAVINIA...ROSBY AND NARY BY 1005 PM CDT...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4741 9441 4740 9466 4732 9465 4680 9466
      4683 9515 4719 9517 4759 9546 4758 9441
TIME...MOT...LOC 0246Z 271DEG 37KT 4745 9513 4713 9495
          4685 9499

$$

JK
000 
WWUS53 KFGF 150301
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1001 PM CDT SAT JUN 14 2008

MNC029-150311-
/O.CAN.KFGF.SV.W.0083.000000T0000Z-080615T0315Z/
CLEARWATER MN-
1001 PM CDT SAT JUN 14 2008

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLEARWATER COUNTY
IS CANCELLED...

AT 1001 PM CDT...SEVERE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED
AREA IN EAST CENTRAL CLEARWATER COUNTY. SO THE WARNING HAS BEEN
CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4741 9441 4740 9466 4680 9466 4684 9494
      4758 9517 4758 9441
TIME...MOT...LOC 0301Z 271DEG 37KT 4743 9499 4713 9469
          4685 9472

$$

MNC007-057-150315-
/O.CON.KFGF.SV.W.0083.000000T0000Z-080615T0315Z/
HUBBARD MN-BELTRAMI MN-
1001 PM CDT SAT JUN 14 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHEASTERN BELTRAMI AND HUBBARD COUNTIES...

AT 959 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTH OF WILTON TO 2 MILES SOUTHWEST OF BENEDICT TO NEAR
BADOURA...MOVING TO THE EAST AT 43 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BEMIDJI...ROSBY AND NARY BY 1010 PM CDT...
  6 MILES SOUTH OF LAVINIA BY 1015 PM CDT...

REMEMBER SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES WITH LITTLE OR NO ADVANCE WARNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4741 9441 4740 9466 4680 9466 4684 9494
      4758 9517 4758 9441
TIME...MOT...LOC 0301Z 271DEG 37KT 4743 9499 4713 9469
          4685 9472

$$

JK
000 
WWUS53 KFGF 150312
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1012 PM CDT SAT JUN 14 2008

MNC007-057-150322-
/O.EXP.KFGF.SV.W.0083.000000T0000Z-080615T0315Z/
HUBBARD MN-BELTRAMI MN-
1012 PM CDT SAT JUN 14 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BELTRAMI AND
HUBBARD COUNTIES WILL EXPIRE AT 1015 PM CDT...

AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE
LEADING EDGE OF THUNDERSTORMS LOCATED ALONG A LINE EXTENDING FROM 3
MILES WEST OF ROSBY TO 2 MILES SOUTH OF BENEDICT TO 2 MILES NORTHWEST
OF OSHAWA...MOVING TO THE EAST AT 43 MPH.

THE THUNDERSTORMS HAVE WEAKENED AND WERE NO LONGER CONSIDERED SEVERE.
SO THE WARNING WILL BE ALLOWED TO EXPIRE AT 1015 PM CDT. 

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
SATURDAY EVENING FOR NORTHWESTERN MINNESOTA AND EASTERN NORTH DAKOTA.

LAT...LON 4741 9441 4740 9466 4680 9466 4684 9494
      4758 9517 4758 9441
TIME...MOT...LOC 0312Z 271DEG 37KT 4743 9482 4713 9462
          4682 9462

$$

JK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 1:23 PM CDT, 8 hours 2 minutes earlier.

Area forecast discussion, Jun 14, 1:23 PM CDT, 8 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
123 PM CDT SAT JUN 14 2008

.SHORT TERM...
IT APPEARS PARAMETERS ARE LINING UP FOR SEVERE WEATHER THIS
AFTERNOON AND EVENING FOR THE AREA. A STRONG SPEED MAX AND
ASSOCIATED MID LEVEL TROUGH IS MOVING QUICKLY INTO WESTERN ND THIS
AFTERNOON. LARGE SCALE ASCENT AHEAD OF THIS WAVE...COUPLED WITH A
DEVELOPING SFC BOUNDARY SHOULD HELP TRIGGER CONVECTION. MODELS ARE
IN REASONABLE AGREEMENT...WITH THE NAM HAVING A BETTER HANDLE ON
MOISTURE FIELDS SO WILL UTILIZE.

FOR THE REST OF THIS AFTERNOON AND EVENING...INSTABILITY/SHEAR AND
LAPSE RATES WILL BE FAVORABLE FOR THUNDERSTORM DEVELOPMENT IN
CENTRAL ND THIS AFTERNOON...MOVING EAST INTO MN THROUGH THE
EVENING. CAPES RISE TO NEARLY 2000 J/KG...WITH 0-6KM SHEAR FROM
25-50KT FROM NORTH TO SOUTH. LI/S GET VERY UNSTABLE...AND APPROACH
-6C IN THE SOUTH. IF SURFACE DEWPOINTS RISE INTO THE UPPER
50S...THEN THE GFS -8C LI/S ARE EVEN POSSIBLE. DCAPE WILL BE
HIGH...AND SUPPORTIVE OF STRONG DOWNDRAFT WINDS AND POSSIBLY AN
ORGANIZED MINI BOW ECHO THAT IS SOMETIMES SEEN IN NW FLOW CASES.
FREEZING LEVELS ARE ALSO LOW...AND LARGE HAIL IS ALSO POSSIBLE. WE
EXPECT A FEW STORMS TO ROTATE GIVEN THE STRONG SHEAR PROFILES...BUT
WITH STRONG DOWNDRAFTS TORNADOES ARE NOT EXPECTED. WE WILL MENTION
SEVERE IN THE GRIDS FROM 21Z- 03Z...AND TAPER OFF THUNDER THREAT
THEREAFTER.

BY SUNDAY...A COLD FRONT WILL PASS THROUGH THE REGION. 850MB TEMPS
COOL TO AROUND +4C...EVEN COOLER WITH THE GFS...AND A COLD DAY IS
EXPECTED. HIGHS SHOULD BE A GOOD 15 DEGREES BELOW NORMAL...WITH A
FEW WRAPAROUND SHOWERS FOR THE NE. THERE SHOULD BE PLENTY OF
CLOUDS AROUND WITH VERY LOW CONVECTIVE TEMPS IN THE MID 50S BY
AFTERNOON.

FOR MONDAY...WITH SOME SLIGHT RIDGING ALOFT AND WARMING MID LEVEL
TEMPS...WILL KEEP IT DRY. BY MON NIGHT...A SHORTWAVE WILL TOP THE
RIDGE WITH AN MCS POSSIBLE IN THE FAR NORTH...AS SHOWALTERS GO
NEGATIVE. THE NAM IS MORE BULLISH WITH THIS SYSTEM...WITH THE GFS
HINTING AT SOME DEVELOPMENT. WILL ADD SOME POPS TO THE MON NIGHT
TIMEFRAME IN THE NORTH.

FOR TUE...RIDGING DEVELOPS ALOFT AND THERMAL FIELDS RISE. THIS
SHOULD HELP BOOST TEMPS TO NEAR NORMAL WITH A DRY DAY EXPECTED.

LONG TERM (WED-SAT)... MODELS INITIALIZED WELL AND ARE IN GENERAL
AGREEMENT SO WILL GO WITH A BLENDED SOLUTION ATTM. MODELS SHOW A
FAIRLY STAGNANT PATTERN WITH THE MEAN 500MB RIDGE AXIS OVER THE N
PLAINS. A SERIES OF SHORT WAVES ARE EXPECTED TO EJECT OUT THE L/W
TROF RESULTING IN SFC INSTABILITY...AND CONTINUED CHANCES FOR
-SHRA AND -TSRA THRU THE EXTENDED PERIOD. THEREFORE...NO
SIGNIFICANT CHANGES ARE PLANNED ATTM.

&&

.AVIATION...
VFR CONDITIONS EXPECTED THRU THE PERIOD OVER THE FA. LOOKING FOR
-TSRA LATE THIS AFTERNOON AND EARLY EVENING AS DYNAMICS COME
TOGETHER TO TRIGGER CONVECTION.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

DK/HOPKINS
Hazardous weather outlook, Jun 14, 6:41 AM CDT, 14 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
641 AM CDT SAT JUN 14 2008

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-151145-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
641 AM CDT SAT JUN 14 2008

...SLIGHT RISK OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND
 EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

AN UPPER LEVEL DISTURBANCE WILL COMBINE WITH AN APPROACHING COLD
FRONT TO PRODUCE SCATTERED THUNDERSTORMS LATE THIS AFTERNOON AND
EVENING. A FEW OF THESE STORMS MAY BECOME SEVERE AFTER 3PM WITH
THE MAIN HAZARD BEING LARGE HAIL AND DAMAGING WINDS. THUNDERSTORMS
SHOULD DIMINISH IN INTENSITY AFTER SUNSET.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATE THIS AFTERNOON AND EVENING.

VOELKER

In the hours before

Local storm report, Jun 14, 8:37 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
837 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND GST     BELTRAMI                47.54N 96.53W
06/14/2008  E60 MPH          POLK               MN   FIRE DEPT/RESCUE

&&

G2
Local storm report, Jun 14, 8:41 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
841 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TSTM WND GST     FARGO                   46.88N 96.82W
06/14/2008  M63.00 MPH       CASS               ND   ASOS

&&

BHOPKINS
Local storm report, Jun 14, 8:56 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
856 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     TSTM WND DMG     ADA                     47.30N 96.51W
06/14/2008                   NORMAN             MN   LAW ENFORCEMENT

            POWER OUT IN ADA AREA...TRANSFORMERS DAMAGED AND TREES
            DOWN.

0840 PM     TSTM WND DMG     HENDRUM                 47.26N 96.81W
06/14/2008                   NORMAN             MN   LAW ENFORCEMENT

            POWER OUT DUE TO TRANSFORMER DAMAGE.

&&

G2
Local storm report, Jun 14, 9:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
904 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     TSTM WND DMG     FARGO                   46.88N 96.82W
06/14/2008                   CASS               ND   LAW ENFORCEMENT

            MEDIUM SIZED TREE DOWN ACROSS STREET 6TH STREET AND 1ST
            AVE N. POWER LINES DOWN AROUND TOWN.

&&

BHOPKINS
Local storm report, Jun 14, 9:05 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
905 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TSTM WND DMG     4 W FARGO               46.88N 96.90W
06/14/2008                   CASS               ND   LAW ENFORCEMENT

            TREE DOWN ON TRAILER HOME NEAR 48TH ST WEST AND RAIL ROAD
            CROSSING SIGNS BENT.

&&

BHOPKINS
Local storm report, Jun 14, 9:25 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
925 PM CDT SAT JUN 14 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0816 PM     TSTM WND GST     2 NNW FARGO             46.90N 96.83W
06/14/2008  M63.00 MPH       CASS               ND   ASOS

            MEASURED AT KFAR FARGO HECTOR AIRPORT.

0840 PM     TSTM WND GST     5 ESE MOORHEAD          46.84N 96.66W
06/14/2008  E60.00 MPH       CLAY               MN   TRAINED SPOTTER

            JUST NORTH OF I-94 AT MP 5.

&&

BHOPKINS

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:01 PM CDTSevere Thunderstorm WarningFGFOtter Tail29 min
Jun 14, 7:32 PM CDTSevere Thunderstorm WarningFGFClay, Norman, Polk58 min
Jun 14, 8:09 PM CDTSevere Thunderstorm WarningFGFGrant25 min
Jun 14, 8:16 PM CDTTornado WarningFGFClay40 min
Jun 14, 8:24 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Norman, Otter Tail, Polk, Wilkin36 min
Jun 14, 8:44 PM CDTSevere Thunderstorm WarningFGFBecker, Clay, Clearwater, Mahnomen, Norman, Otter Tail and 2 more61 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.